# SDR MASA2010030300176

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 15,519 hours, 11,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT LIGHT HAS BURNED BULBS.  RELAMPED EXIT LIGHT.
